Exploding head syndrome

What is Exploding head syndrome?

Exploding head syndrome (EHS) is a form of hypnagogic auditory hallucination and is a rare and relatively undocumented parasomnia event in which the subject experiences a loud bang in their head similar to a bomb exploding, a gun going off, a clash of cymbals, ringing, an earthquake, or any other form of loud, indecipherable noise that seems to originate from inside the head.

Questions and answers on "Exploding head syndrome"

A couple of months ago I was driving and had a sudden, rather frightening experience: I felt something like and an explosion in my head and for...

doctor1 MD

Brief Answer:
Exploding Head Syndrome WHILE AWAKE

Detailed Answer:
Good evening. My name is Dr. Saghafi and I'm a neurologist from XXXXXXX OH. You...

Read Full Thread   Ask a Doctor Now

I am taking doxazosin 2mg. Have been 6 mths. Able to urinate much more freely. Of late having extreme dryness of mouth during night.Go toilet...

doctor1 MD

Brief Answer:
Other conditions should be excluded.

Detailed Answer:
Hello Keith!

I read carefully your query and understand your concerns....

Read Full Thread   Ask a Doctor Now

Hi Sir My mother is 55 years old, similar to the below problem, she also have been experiencing the same like, she hear a noise inside my head...

doctor1 MD

Hello
Frst thing i would like you to do is to meet an audiologist, so that he can tune the hearing aid for your mother.
Secondly i would like you...

Read Full Thread   Ask a Doctor Now

Recent questions on  Exploding head syndrome

doctor1 MD

A couple of months ago I was driving and had a sudden, rather frightening experience: I felt something like and an explosion in my head and for...

doctor1 MD

I am taking doxazosin 2mg. Have been 6 mths. Able to urinate much more freely. Of late having extreme dryness of mouth during night.Go toilet...

doctor1 MD

Hi Sir My mother is 55 years old, similar to the below problem, she also have been experiencing the same like, she hear a noise inside my head...

doctor1 MD

hi last year i tried withdrawing from effexor xr 150mg after taking it for four years.. got off it, but a couple of months later i began...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications